Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What is the treatment for Cushing's syndrome?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
What is the treatment for Cushing?
Posted Mon, 23 Sep 2013 in Women's Health
Answered by Dr. Shoaib Khan 47 minutes later
Brief Answer:
Medication, surgery, radiation, HRT

Detailed Answer:
Hello and welcome.

Thank you for writing in.

The treatment options available for treating Cushing's syndrome are the following:
-Medication: To reduce cortisol production (eg. mifepristone, ketoconazole, etc.)
-Surgery: If Cushing's syndrome has occurred due to the presence of a tumour, the surgeon might decide to remove the tumor from the pituitary gland
-Radiation therapy: If surgery is not sufficient in treating the tumor, this might/can be followed up by radiation therapy as well
-Removal of cause: Whether tumor or medication (eg. corticosteroids, etc.)
-adrenal gland, either before or after treatment can cause hormonal imbalances (eg. drug: hydrocortisone)

I hope this information has helped you. Please feel free to write back to me for any further clarifications.

I wish you good health and nothing less.
God bless.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor